# SDR F3LA2010080800483

- Difficulty date: August 8, 2010
- Submitted: August 9, 2010
- Operation: Air carrier
- Aircraft: N933FR
- Make and model: Airbus A319-111
- Aircraft serial: 2260
- Aircraft time: 21,689 hours, 10,561 cycles
- Engine: Cfmint CFM565B5P
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: D5348004320700
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR STRUCTURE LONGERON AT OTBD POSITION FRAME 66 HAS A 1 SQ IN ARE OF CORROSION REF NON-ROUTINE N0451. CUT OUT CORROSION AT NUTPLATE HOLE IAW SRM 53-42-14 PRINCIPLE 6 FABRICATED REPAIR ANGLES IAW SRM 53-42-14 PRINCIPLE 6 TREATED PRIMED AND TOP COOFED REPAIR PARTS IAW SRM 53-42-14 PRINCIPLE 6 INSTALLED REPAIR ANGLES AND FILLER IAW 53-42-14 PRINCIPLE 6.
